MAUDE Adverse Event Report: SYNTHES GMBH STARDRIVE SCRWDRVR SHFT/T4 50MM/SELF-RETAINING/HXC; SCREWDRIVER

SYNTHES GMBH STARDRIVE SCRWDRVR SHFT/T4 50MM/SELF-RETAINING/HXC; SCREWDRIVER
Catalog Number 03.130.010
Medical Device Problem Codes Break (1069); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/30/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on sep 30, 2025, there were two broken instruments in tray.This occurred prior to a procedure and no patient was involved.The silver probe of the depth gauge broke off.The head of the screw driver was completely stripped and no longer works.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: device history review: manufacturing location: supplier- universal punch / monument, manufacturing date: 01-jul-2020, part number: 03.130.010, stardrive scrwdrvr shft/t4 50mm/self-retaining/hxc, lot number: 36p4866 (non-sterile), lot quantity: (b)(4).Nonconformance noted: n/a.Review of the dhr file: one piece was scrapped in cell at op #40, fnmiscle laser mark, for weigh count-weight variance.Four pieces were scrapped in cell at op #60, vendor tin coat for sample-destructive testing.One piece was scrapped in cell at op #70, incoming inspection ii, for surface finish dings/scratches.Production order traveler met all inspection acceptance criteria apart from the 6 pieces noted.Inspection sheet, incoming inspection, (b)(4) met all inspection acceptance criteria.Packaging label log (pll), (b)(4) was reviewed and determined to be conforming.Packaging bom was reviewed and determined to be conforming with no deviations to normal packaging identified.Certificate of compliance received from universal punch for op # 10 (vendor machine) dated 13-may-2020 was reviewed and determined to be conforming.Hardness specified at hrc 57-60; hardness certified at hrc 58.19.Inspection certificate supplied to universal punch from zapp (for raw material) dated 10-nov-2027 was reviewed and determined to be conforming.Certification of analysis supplied by ionbond for op # 60 (tin coat) dated 11-jun-2020 was reviewed and determined to be conforming.Certificate of compliance supplied by general machine for op #80 (colorize) dated 25-jun-2020 was reviewed and determined to be conforming.A manufacturing record evaluation was performed for the finished device with batch number 36p4866.No nonconformities or manufacturing irregularities have identified related to the complaint condition.A manufacturing record evaluation was performed for the finished device with batch number 36p4866.No nonconformities or manufacturing irregularities have identified related to the complaint condition.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
STARDRIVE SCRWDRVR SHFT/T4 50MM/SELF-RETAINING/HXC
Common Device Name
SCREWDRIVER
Manufacturer (Section D)
SYNTHES GMBH
luzernstrasse 19-21
zuchwil 4528
SZ  4528
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
elba bello
1302 wrights lane east
west chester, PA 19380
9083863534
MDR Report Key23361465
Report Number8030965-2025-10614
Device Sequence Number18346850
Product Code HXX
UDI-Device Identifier10886982075192
UDI-Public(01)10886982075192(10)36P4866
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03.130.010
Device Lot Number36P4866
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/01/2025
Supplement Date Received by Manufacturer11/20/2025
Initial Report FDA Received Date10/22/2025
Supplement Report FDA Received Date11/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/01/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexUnknown